# SDR AT0000448R1

- Difficulty date: October 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN RIGHT LANDING LIGHT SWITCH WAS ACTIVATED FOR LANDING, SMOKE CAME FROM SWITCH.  REMOVED VELCRO/ADHESIVE GLUE FROM BOTTOM OF LANDING LIGHT SWITCHES, REMOVED GLUE.
